interesting symptoms you describe, I am not totally convinced that your disease is in fact psoriasis. So, if you were not seen by an experienced specialist (and not every dermatologist might by up to snuff in this field), that would be the first thing to do.
If it is in fact psoriasis, there are very encouraging results in using aggressive medication with effects on inflammatory pathways, namely TNF-alpha antagonists. They are generally used in rheumatoid arthritis, but, as said, their use has increased in psoriasis (especially witha acompanying joint disease, which is grossly underdiagnosed) and I have seen remarkable effects in some patients.
Nevertheless, do to the risk and cost profile of these substances, this is only something for the few doctors really focussing on this disease.
As you do not state the country you are living in, I can not comment on potential availability, nevertheless, it might be limited in the NHS.